somebody told me I have to wait till the 10mg vicodins and tramadol is out of my system otherwise I will go through instant withdraw if I don't wait before taking my 5 milligram Butrans patch the doctor gave me does anyone have any idea if this is true or experienced any of this and how long does it take before the patch actually starts working please comment back
Yes, this is true. If you start the Butrans before the vicodin is out of your system, you will experience precipitated withdrawals. You must wait at least 24hours from your last vicodin before applying the patch. You may experience some mild withdrawal from the vicodin, but do not apply the patch to soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2013 • 6 answers
Posted 29 Dec 2013 • 3 answers
Posted 20 Sep 2014 • 5 answers
Posted 25 Sep 2017 • 5 answers
Posted 14 Nov 2017 • 0 answers